ADVERTISEMENT

Q. I have headache, nausea, sore throat with pain and rashes on my tongue. What does it indicate?

Answered by
Dr. Abid Khan
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jul 09, 2019 and last reviewed on: Jul 10, 2019

Hello doctor,

I am a 26-year-old female. The signs and symptoms of my health are headache, nausea, sore throat, with pain and rashes on my tongue, and gums. Also, I see something white in my tongue.

#

Hello,

Welcome to icliniq.com.

From your history, you likely have oral candidiasis. You can take these measures for the relief of sore throat and rashes on tongue and gums.

1) Avoid spicy food intake.

2) Use Nystatin oral drops 2 to 3 drops gargles thrice daily.

3) Use Kenalog (Triamcinolone acetonide) oral base gel BD (twice daily).

4) Tablet Ibuprofen 400 mg thrice daily for three to five days.

5) Capsule Omeprazole 40 mg OD (once daily) on an empty stomach for seven days.


The Probable causes:

Spicy food intake, and
poor oral hygiene.

Investigations to be done:

No investigations needed now.
If the problem persists, then follow-up.

Differential diagnosis:

Oral candidiasis.
Pharyngitis.

Probable diagnosis:

Oral candidiasis.

Preventive measures:

Avoid spicy food intake and maintain good oral hygiene.

Regarding follow up:

Try to use these medications for two to three days. If the problem persists, follow-up with throat, tongue, and gums pictures.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I feel sore throat and body redness after few days of sex. Are they symptoms of HIV?

.. protected intercourse and so the chance of HIV is less. The mentioned symptoms are not suggestive of HIV. But still, for peace of the mind, it is advisable to investigate with CMIA combo ELISA test for HIV after six weeks of exposure. Your rashes ...   Read full

My sore throat and discomfort while swallowing has not subsided on antibiotics. Why?

.. looks infected (attachment removed to protect patient identity). I can see pus coming out of your tonsil. You complete the course of Augmentin (take it for seven days, 1 gm 12 hourly). Along with that take plenty of fluids (at room temperature i....   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.